Realization of small concrete categories by algebras and injective homomorphisms
Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 61-69
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_1_61_69,
author = {Jaroslav Je\v{z}ek},
title = {Realization of small concrete categories by algebras and injective homomorphisms},
journal = {Colloquium Mathematicum},
pages = {61--69},
year = {1974},
volume = {29},
number = {1},
doi = {10.4064/cm-29-1-61-69},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-1-61-69/}
}
TY - JOUR AU - Jaroslav Ježek TI - Realization of small concrete categories by algebras and injective homomorphisms JO - Colloquium Mathematicum PY - 1974 SP - 61 EP - 69 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-29-1-61-69/ DO - 10.4064/cm-29-1-61-69 LA - en ID - 10_4064_cm_29_1_61_69 ER -
Jaroslav Ježek. Realization of small concrete categories by algebras and injective homomorphisms. Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 61-69. doi: 10.4064/cm-29-1-61-69
Cité par Sources :